# SDR IPXA2021070171180

- Difficulty date: June 3, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 740 L12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FUSELAGE FRAME AT STA 740 & LONGERON 12R IS DENTED.REPAIRED DENTED MAIN CABIN FUSELAGE FRAME AT STA 740 & LONGERON 12R IAW VT-SAA EA 011-5310-01-A9184 REV. IR AND UPS EO MD11-5310-80867-A. REF. FAA FORM 9100-9 SIGNED BY: STEPHEN KANG (AR-605677) DATED 06/29/2021. (MAJOR)
